# SDR AU981201

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 649898
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT FRONT MAIN BEARING JOURNAL SHOWED EVIDENCE OF ARCING FOLLOWING BULK STRIP FOR LIGHTNING STRIKE INSPECTION.
